EconPapers    
Economics at your fingertips  
 

CMS, CMS SPREADS AND SIMILAR OPTIONS IN THE MULTI-FACTOR HJM FRAMEWORK

Pierre Hanton () and Marc Henrard ()
Additional contact information
Pierre Hanton: BNP Paribas Fortis, Model Validation, Belgium

International Journal of Theoretical and Applied Finance (IJTAF), 2012, vol. 15, issue 07, 1-18

Abstract: Constant maturity swaps (CMS) and CMS spread options are analysed in the multi-factor HJM framework. For Gaussian models, which include a version of the Libor Market Models and the G2++ model, explicit approximated pricing formulae are provided. Two approximating approaches are proposed: an exact solution to an approximated equation and an approximated solution to the exact equation. The first approach borrows from previous literature on other models; the second approach is new. For the latter, the price approximation errors are smaller than in the previous literature and negligible in practice. These approaches are being used here to price standard CMS and CMS spreads and can be used for other European exotic products.

Keywords: CMS; CMS spread; Heath-Jarrow-Morton; multi-factor model; Gaussian models; G2++; Libor market model; analytical formula; efficient approximation (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024912500483
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:15:y:2012:i:07:n:s0219024912500483

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219024912500483

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-31
Handle: RePEc:wsi:ijtafx:v:15:y:2012:i:07:n:s0219024912500483